advertisement
Question
Posted by: Clair | 2005/01/09

Spotting after intercourse

Hi there,

I had a baby in July 2004 (NVD) and then i had a Nova T IUD fitted in september 2004, i bled for quite a while after the IUD was fitted, i went back to the doctor after my first period, and it was all fine. I have noticed, that since the birth of my child, and the subsequent fitting of the IUD, the following has happened, my periods are 21 days apart instead of 18 as they were before, i bleed a lot less, and only for 2-3 days. Is this normal?

Secondly, since having the IUD fitted, i experience spotting for 3-4 days after intercourse, is this normal?

Thanks in advance
Clair

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This all sounds normal. The spotting after intercourse may be related to a mild infection. You should have this checked. I presume you have had a recent pap smear.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement